# SDR ASAA2021090235839

- Difficulty date: August 30, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 46,346 hours, 13,669 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT COM DISPATCH DIRECTORY EMPTY NO PHONE #S UNABLE TO CONTACT L DESK, A DESK WAS CONTACTABLE. GROUNDED - YES. POWERED AIRCRFT DOWN AND POWERED AIRCRAFT UP. PERFORMED SATCOM COMM SYSTEM TEST PER B737-800 AMM 23-15-00-730-801 OPS TEST NORMAL SEAMC JEFF NOTIFIED.
